# SDR UIEA2018101502258

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,966 hours, 18,048 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE N1 FLUCTUATES FROM IDLE THRUST TO 10 % N1 WHEN THRUST LEVERS ARE AT IDLE DURING DESCENT NORMAL UNCOMMANDED FLUCTUATION 43-53% N1. RESECURED ELECTRICAL CONNECTOR ON N1 SPEED CARD SENSOR REF AMM 77-12-01 AND IDLE RAN OK AT THIS TIME IAW AMM 71-00-00.
